MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT385
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided with an rt385 adult dual heated evaqua2 breathing circuit, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: the healthcare facility reported that neither the subject device nor photographs were available to be returned to f&p healthcare for evaluation as the device had been disposed of.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported event.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.All mr290v vented autofeed humidification chambers are visually inspected during the manufacturing process.Additionally, every mr290v vented autofeed humidification chamber is leak tested at the completed of the assembly process.Any chamber which fails these tests is rejected.The subject mr290v humidification chamber would have met the required specifications at the time of production.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions for the rt385 adult dual heated evaqua2 breathing circuit include the following: - do not use the chamber if the seals are not intact when received, or if it has been dropped.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description
Aa healthcare facility in china reported that an mr290v vented autofeed humidification chamber provided with an rt385 adult dual heated evaqua2 breathing circuit was found leaking water during use.There was no patient harm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21023281
Report Number9611451-2024-00959
Device Sequence Number12844408
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2102863884(11)231102(17)281102
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2102863884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown